Sinus Decongestant (Single Packet)


  • En solde
  • Prix régulier $0.35

In Stock Now
78 in stock     Ships: Next Day
 
Frais de port calculés à la caisse.
 



DESCRIPTION

Comparable to Sudafed PE. A non-drowsy formula that quickly clears sinus pressure and nasal congestion. Pseudoephedrine-free. Each packet contains one tablet.

 
Active Ingredient: Phenylephrine HCI (10 mg)

 
Sold as individual packets. Each packet contains 1 tablet.

Expiration dates may vary, however we do our best to ship sterile items & medications that have at least 6 months or more left before they expire. Most items & medications shipped do not expire for at least 12 to 36 months or more. We always strive to give our customers the BEST possible customer service.

Please note that actual item may vary due to availability and may not match photo shown.

Sale

Unavailable

Sold Out